# SDR RU3A1006

- Difficulty date: February 22, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N79
- Make and model: Beech 300BEECH
- Aircraft serial: FF14
- Aircraft time: 12,437 hours, 6,865 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Screw
- Condition: Backed Out
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ELEVATOR TRIM WAS BINDING.  INSPECTION REVEALED THAT A SCREW HAD BACKED OUT UNDER THE ELEVATOR TRIM SERVO IDLER PULLEY CAUSING THE SCREW TO RIDE AGAINST THE BASE OF THE PULLEY.
